On bounds for the effective differential Nullestensatz

Research output: Contribution to journalArticle

Abstract

Understanding bounds for the effective differential Nullstellensatz is a central problem in differential algebraic geometry. Recently, several bounds have been obtained using Dicksonian and antichains sequences (with a given growth rate). In the present paper, we make these bounds more explicit and, therefore, more applicable to understanding the computational complexity of the problem, which is essential to designing more efficient algorithms.

Bibliographical metadata

Original languageEnglish
Pages (from-to)1-21
JournalJournal of Algebra
Volume449
Early online date10 Nov 2015
DOIs
StatePublished - 1 Mar 2016